See Alike in...

Alike App

Browser

Zed1

379d

hey how do you deal with insecurity of doctors just telling you 'just lose weight' whilst being on a bunch of meds that don't help weight loss and instead end up with me storing excess fat

    • Shanty

      376d

      I had a similar thing happen to me when I was trying to seek help getting pregnant. I went to multiple doctors and they all told me the same thing. I feel support from friends and family helped a lot. And finding people who had similar experiences helped too. I wish you luck.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Alike health

One way to deal with this insecurity is by seeking a second opinion from another doctor who may be more understanding of your situation. It's important to find a healthcare professional who listens to your concerns and takes into account the effects of medications on your weight. Additionally, focusing on maintaining a healthy lifestyle through balanced nutrition and exercise can help you feel more in control of your health.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion